数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: A Fourier truncated regularization method for a Cauchy problem of a semi-linear elliptic equation
作者: Zhang, HW; Wei, T(魏婷)
收录类别: SCIE ; EI
出版日期: 2014-04
刊名: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS
卷号: 22, 期号:2, 页码:143-168
出版者: WALTER DE GRUYTER GMBH
出版地: BERLIN
英文摘要: In this paper, a Cauchy problem for a semi-linear elliptic equation is considered. This problem is well known to be severely ill-posed and regularization methods are required. We use a Fourier truncated regularization method to deal with it, and a convergence estimate for the regularized solution is obtained under an a-priori bound assumption for the exact solution. Some numerical results are given to show the effectiveness of truncated method.
关键词: Ill-posed problem ; Cauchy problem ; semi-linear elliptic equation ; Fourier truncated regularization method ; convergence estimate
作者部门: [Zhang, Hongwu ; Wei, Ting] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China ; [Zhang, Hongwu] Hexi Univ, Sch Math & Stat, Zhangye City 734000, Gansu, Peoples R China
通讯作者: Zhang, HW (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
文章类型: Article
所属项目编号: NSF of China [10971089, 11171136] ; YTSRF of Hexi University [QN2011-10]
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.1515/jip-2011-0035
ISSN号: 0928-0219
WOS记录号: WOS:000337378100001
EI记录号: 20142617859391
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/118876
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Zhang, HW,Wei, T. A Fourier truncated regularization method for a Cauchy problem of a semi-linear elliptic equation[J]. JOURNAL OF INVERSE AND ILL-POSED PROBLEMS,2014,22(2):143-168.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Zhang, HW]'s Articles
[Wei, T]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhang, HW]‘s Articles
[Wei, T]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace